I had Vaser liposuction on the back of my legs and inner thighs. I had these black bruises that are driving crazy. I had been taking Arnica and also applying Arnica cream in these areas but nothing is helping. I did a vitamin test and the only vitamin that I'm deficient is vitamin D that i started to take last week. Any advise? Thanks so much...
How to Get Rid of Bruises 6 Months After Vaser Lipo?
Doctor Answers (1)
Pigment after Liposuction.
Any surgical site has a stimulation of melanocytes and pigment is produced as in a suntan and for the same reason. You are not bruised. Arnica pills and cream is 100% worthless. You need sunscreen placed with evangelical enthusiasm. You need a Retin A - Hydroquinone program like that of Obagi, and lastly you may benefit a little by covering the area with a very very thin layer of Kelocote. You must be dedicated. The pigment will go as the melanocytes are suppressed. It may take a year or more to get rid of the pigment. I saw one patient who did not do sun protection take 2 years to get rid of the pigment. This has zero to do with the Vaser. This is just a normal response to any injury including surgical injury. We start patients on sunscreen the day after surgery and in 10 days the full regimen I have described is initiated. IT WORKS! My Best, Dr C
Web reference: http://www.gcommonsmdplasticsurgery.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.